# SDR 97UAL900389

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1847U
- Make and model: Doug DC-10-10
- Aircraft serial: 48263
- Engine: Ge CF66D
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Part number: 2593342921
- Condition: Failed
- Location: Right
- Component: 2568A13
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PER CREW, AFTER LIFT OFF AT APPROXIMATELY 1,000 FEET (AGL) THE STICK SHAKER ACTIVATED AND SLATS EXTENDED.  *S/D*  REPLACED FIRST OFFICER'S ANGLE OF ATTACK SENSOR AND AUTO THROTTLE SPEED  CONTROL COMPUTER.
